# SDR 2006UALA01952

- Difficulty date: October 7, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 55,881 hours, 16,201 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin Air
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

INBD CREW REPORTED POOR AIR QUALITY ON TAKEOFF AND LANDING.   ODOR WAS REPORTED TO BE LIKE KEROSINE.  ACP ENGINE BURN OUT PROCEDURE. NO ODOR NOTICED IN CABIN AFTER COMPLETION.
